# SDR USAA980317

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 967-998
- Part time: 42,036 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING A CX-6 CHECK VISUAL INSPECTION, FOUND 12 INCHES OF HEAVY CORROSION STRINGER 25L STATION 967 AND STATION 986 TO STATION 998.  REPLACED SECTION OF STRINGER WITH JT NEW PART AND SPLICED PER SRM 53-10-3.  (M)
